| Model Number |
NANOSCOPE HANDPIECE |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a failing headboard.
Event or Problem Description
It was reported that the during a case, the monitor for the nanoscope, ar-3210-0040, flickered black a couple of times before going completely black.According to the surgeon, it "seemed like the scope burnt out." the surgeon opened up another handpiece (lot: 2002036) and was able to complete the case using that part.There was no adverse effect to the patient.